Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 5, NWS Norman, OK

May 5, 20155 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 5, 2015, 11:41 PM CDT for 5 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2015, 11:41 PM CDT (04:41 UTC)
Expired
May 6, 2015, 2:45 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Caddo County, OK, Canadian County, OK, Comanche County, OK, Grady County, OK, Kiowa County, OK

The radar

The Norman radar (KTLX), 100 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 12:47 AM CDTFLASH FLOODCyril, OKNUMEROUS HOMES FLOODED. 4.8 INCHES OF RAINFALL RECORDED IN THE PAST 24 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 66 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WGUS54 KOUN 060441
FFWOUN
OKC015-017-031-051-075-060745-
/O.NEW.KOUN.FF.W.0005.150506T0441Z-150506T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT TUE MAY 5 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
  CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN GRADY COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 245 AM CDT
    
* AT 1140 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN. 1 TO 4 INCHES OF RAIN HAVE FALLEN OVER THE PAST 24 
  HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WESTERN OKLAHOMA CITY...LAWTON...EL RENO...CHICKASHA...ANADARKO...
  YUKON...MUSTANG...TUTTLE...PIEDMONT...HINTON...CACHE...ELGIN...
  CARNEGIE...UNION CITY...MINCO...APACHE...FLETCHER...CYRIL...
  STERLING AND BINGER.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA BEFORE RAIN ENDS BY 3 AM.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CRATER CREEK...
BOGGY CREEK...BEEF CREEK...SCOUT CREEK...PECAN CREEK...KEECHI
CREEK...TONY HOLLOW CREEK...HOG CREEK...DEER CREEK...KICKAPOO
CREEK...SUGAR CREEK...DRY BEAVER CREEK...BLUE BEAVER CREEK...WHITE
BREAD CREEK...SNAKE CREEK...MISSION CREEK...ROCK CREEK...SADDLE
MOUNTAIN CREEK...PUNJO CREEK...WILLOW CREEK...GOKEY CREEK...NORTH
CANADIAN RIVER...COBB CREEK...TONY CREEK...SOLDIER CREEK...PERSIMMON
CREEK...SPRING CREEK...DELAWARE CREEK...BEAVER CREEK AND JIMMY CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3555 9841 3555 9832 3557 9831 3573 9768
      3533 9767 3479 9800 3443 9860 3451 9866
      3454 9883 3459 9883

$$

17

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 5, 7:07 PM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 5, 7:07 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT TUE MAY 5 2015

.UPDATE...
INCREASED RAIN CHANCES THIS EVENING IN MANY LOCATIONS.

&&

.DISCUSSION...
WAVES OF SHOWERS WITH SOME THUNDERSTORMS WILL CONTINUE TONIGHT.
HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE.

LATEST RADARS INDICATED NUMEROUS TO WIDESPREAD SHOWERS ACROSS
A LARGE PART OF CENTRAL OKLAHOMA WITH LESS COVERAGE OVER FAR
NORTHERN OKLAHOMA AS WELL AS DECREASING COVERAGE IN FAR
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THINK THIS WILL
CONTINUE TONIGHT WITH THE HIGHEST RAIN CHANCES AND RAINFALL TOTALS
MAINLY NEAR I-35. NOT CONFIDENT ENOUGH TO ISSUE A FLASH FLOOD
WATCH AS THINK THE LACK OF INSTABILITY WILL KEEP RAINFALL RATES
BELOW ONE INCH PER HOUR AND LESSEN THE POTENTIAL OF WIDESPREAD
FLASH FLOODING.

SEVERE POTENTIAL FOR TONIGHT APPEARS TO BE LOW AND DECREASING AS
THE AIR IS RATHER STABLE AND COOL FROM ONGOING RAIN.

PRODUCTS HAVE BEEN UPDATED.

MBS

&&

.PREV DISCUSSION... /ISSUED 613 PM CDT TUE MAY 5 2015/

AVIATION...
A FEW WAVES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING
AND OVERNIGHT ACROSS THE AREA. AWAY FROM THE SHOWERS AND STORMS...
EXPECT WIDESPREAD MVFR TO IFR CEILINGS TO DEVELOP OVERNIGHT AND
LINGER INTO THE POST-SUNRISE HOURS. WINDS WILL BECOME RATHER GUSTY
BY MID-MORNING TOMORROW... ESPECIALLY ACROSS NORTHWESTERN
OKLAHOMA.

PREV DISCUSSION... /ISSUED 355 PM CDT TUE MAY 5 2015/

DISCUSSION...
A BROAD AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO LIFT
NORTHWARD ACROSS WESTERN NORTH TEXAS AND CENTRAL OK EARLY THIS
AFTERNOON. FURTHER WEST...REDEVELOPMENT IS OCCURRING OVER WEST
TEXAS...EASTERN NM...AND THE WESTERN TX PANHANDLE AHEAD OF THE MID
TO UPPER VORT MAX TRAVERSING NM. HEAVY RAINFALL WILL BE POSSIBLE
LATE TONIGHT AS THIS FEATURE PASSES OVER THE TX PANHANDLE AND
MOVES INTO OUR REGION. LOCALIZED FLOODING WILL BE THE MAIN THREAT.
IF MOST OF THE PRECIP EXITS OUR EASTERN FA BY 18Z TOMORROW...THIS
WILL BE FAVORABLE FOR DESTABILIZATION ACROSS AT LEAST OUR WESTERN
ZONES DURING THE AFTERNOON AND EARLY EVENING HOURS WHERE A SLIGHT
RISK REMAINS INTACT. NAM AND GFS FORECAST SOUNDINGS CONTINUE TO
INDICATE MODERATE INSTABILITY BY 00Z...ALONG WITH FAIRLY
IMPRESSIVE HODOGRAPHS WEST OF I35 (ESPECIALLY THE NAM). WEAK
FORCING MAY LIMIT THE OVERALL COVERAGE AND INITIATION ALONG THE
SFC TROUGH/DRYLINE BUT THIS COULD ALSO RESULT IN MORE DISCRETE
SUPERCELLS...PERHAPS INCREASING THE RISK OF TORNADOES AS STORMS
MOVE EAST CLOSER TO THE I35 CORRIDOR.

SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THIS
WEEKEND AHEAD OF AN APPROACHING CLOSED LOW. SEVERAL MID TO UPPER
LEVEL PERTURBATIONS WILL IMPACT THE REGION WITHIN THE SLOWLY
INCREASING SW FLOW ALOFT. THE POTENTIAL FOR STRONG TO SEVERE
STORMS WILL BE PRESENT EACH DAY OF THE WEEK THROUGH SUNDAY BUT
SATURDAY STILL APPEARS TO BE THE MOST FAVORABLE DAY FOR
WIDESPREAD SEVERE WX ACROSS THE REGION. THE SEVERE POTENTIAL WILL
MOVE INTO SE OK SUNDAY.

CONFIDENCE IN AT LEAST LOCALIZED FLASH FLOODING IS INCREASING AND
A FLASH FLOOD WATCH MAY BE EVENTUALLY NEEDED FOR PORTIONS OF
CENTRAL AND SOUTHERN OK...AND MAYBE WESTERN N TX. FOR THE
MOMENT CURRENT NWP QPF OUTPUT SUGGESTS SOME LOCATIONS ACROSS
CENTRAL OK COULD RECEIVE OVER 4 INCHES OF RAINFALL...WITH LOCALLY
HIGHER AMOUNTS. RAIN CHANCES SHOULD FINALLY COME TO AN END BY
MONDAY AS A COLD FRONT MOVES INTO THE RED RIVER VALLEY AND NORTH
TEXAS TUES AM.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  77  66  77 / 100  30  50  40
HOBART OK         62  80  64  78 /  80  40  50  50
WICHITA FALLS TX  64  80  66  80 /  80  30  50  50
GAGE OK           59  82  62  79 /  60  30  20  50
PONCA CITY OK     64  77  67  79 / 100  40  50  40
DURANT OK         66  77  67  80 /  70  40  30  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/26
Hazardous weather outlook, May 5, 8:34 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
834 PM CDT TUE MAY 5 2015

OKZ004>048-050>052-TXZ083>090-070130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
834 PM CDT TUE MAY 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.HEAVY RAIN AND FLOODING...
ROUNDS OF SHOWERS AND THUNDERSTORMS TONIGHT ARE CAPABLE OF
PRODUCING VERY HEAVY RAIN WHICH MAY RESULT IN SOME FLOODING.
SOME LOCATIONS MAY RECEIVE AN ADDITIONAL 1 TO 3 INCHES OF
RAINFALL.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR FAR WESTERN
NORTH TEXAS THROUGH 1 AM TONIGHT INCLUDING FOARD AND KNOX
COUNTIES. A MARGINAL RISK OF SEVERE STORMS CONTINUES THROUGH
1 AM TONIGHT ACROSS THE REST OF WESTERN NORTH TEXAS AND
SOUTHWESTERN OKLAHOMA.

A FEW SEVERE STORMS MAY OCCUR THROUGH 1 AM IN THE SLIGHT AND
MARGINAL RISK AREAS. HAIL UP TO HALF DOLLARS AND WINDS UP TO
60 MPH ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
A RATHER ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE WEDNESDAY
INTO AT LEAST SUNDAY WITH A RISK OF SEVERE STORMS EACH DAY ALONG
WITH THE POTENTIAL FOR FLOODING RAINFALL.

FOR WEDNESDAY...THERE IS A SLIGHT RISK OF SEVERE STORMS
MAINLY WEST OF ENID...LAWTON AND WICHITA FALLS. LARGE HAIL...
DAMAGING WIND GUSTS... AND A FEW TORNADOES WILL BE CONCERNS
WEDNESDAY AFTERNOON AND EVENING.

ON THURSDAY... THE SLIGHT RISK AREA IS MAINLY CONFINED TO A SMALL
AREA OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. LARGE HAIL AND
STRONG WINDS WILL BE THE MAIN CONCERNS.

A HIGHER LIKELIHOOD FOR SEVERE STORMS MAY EXIST ON SATURDAY AND
SUNDAY.

WHAT HAPPENS EACH DAY THIS WEEK INTO THE WEEKEND WILL LIKELY BE
DEPENDENT ON WHAT HAPPENS THE DAY BEFORE SO CHECK THE FORECAST
OFTEN FOR THE LATEST INFORMATION.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 5, 9:12 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT TUE MAY 5 2015

OKZ033-034-036-TXZ083-060245-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
912 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...WESTERN GREER...WEST
CENTRAL JACKSON AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 945 PM
CDT...

AT 909 PM CDT...STRONG THUNDERSTORMS WERE EAST OF CHILDRESS TEXAS
MOVING NORTHEAST AT 45 MPH. A WIND GUST OF 43 MPH WAS MEASURED NEAR
CHILDRESS AT 900 PM.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3501 10000 3503 9998 3503 9973 3479 9959
      3437 9984 3429 9999
TIME...MOT...LOC 0209Z 233DEG 41KT 3477 10020 3451 10006 3423 10023
Special weather statement, May 5, 10:20 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT TUE MAY 5 2015

OKZ023-027-038-060345-
COMANCHE OK-GRADY OK-CADDO OK-
1020 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...
SOUTHWESTERN GRADY AND SOUTHEASTERN CADDO COUNTIES UNTIL 1045 PM
CDT...

AT 1018 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES SOUTHEAST OF CYRIL TO 4 MILES SOUTH OF ELGIN...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3481 9843 3513 9818 3496 9787 3458 9823
TIME...MOT...LOC 0318Z 216DEG 25KT 3484 9815 3472 9827
Special weather statement, May 5, 10:44 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1044 PM CDT TUE MAY 5 2015

OKZ023-027-060415-
GRADY OK-CADDO OK-
1044 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GRADY AND
SOUTHEASTERN CADDO COUNTIES UNTIL 1115 PM CDT...

AT 1038 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NORGE...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO ONE-HALF INCH DIAMETER...

LAT...LON 3490 9803 3495 9810 3525 9808 3514 9778
TIME...MOT...LOC 0338Z 205DEG 18KT 3498 9806
Special weather statement, May 5, 10:56 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT TUE MAY 5 2015

TXZ084-060430-
FOARD TX-
1056 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FOARD COUNTY UNTIL
1130 PM CDT...

AT 1053 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF
CHALK...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...

LAT...LON 3402 10005 3410 9983 3387 9971 3384 10005
TIME...MOT...LOC 0353Z 252DEG 19KT 3392 10006

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 9:12 PM CDTSpecial Weather StatementOUNHarmon33 min
May 5, 10:20 PM CDTSpecial Weather StatementOUNGrady25 min
May 5, 10:44 PM CDTSpecial Weather StatementOUNGrady31 min
May 5, 10:47 PM CDTSevere Thunderstorm WarningOUNKiowa28 min
May 5, 11:47 PM CDTSpecial Weather StatementOUNLogan, Oklahoma28 min
May 5, 11:56 PM CDTSpecial Weather StatementOUNGrady34 min
May 6, 12:00 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble30 min
May 6, 12:21 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma114 min
May 6, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more48 min
May 6, 1:02 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray28 min
May 6, 1:40 AM CDTFlash Flood WarningOUNCleveland, McClain3 hr
May 6, 2:11 AM CDTAreal Flood AdvisoryOUNGrady, Stephens3 hr
May 6, 2:42 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole33 min
May 6, 3:11 AM CDTSpecial Weather StatementOUNMcClain, Pottawatomie34 min
May 6, 3:36 AM CDTAreal Flood AdvisoryOUNHughes, Pottawatomie, Seminole3 hr
May 6, 3:41 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole34 min
May 6, 6:10 AM CDTRiver Flood WarningOUNPottawatomie, Seminole5 days
May 6, 6:46 AM CDTSpecial Weather StatementOUNLincoln29 min
May 6, 12:46 PM CDTSevere Thunderstorm WarningOUNCaddo26 min
May 6, 2:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche49 min
May 6, 2:45 PM CDTTornado WarningOUNCaddo30 min
May 6, 3:03 PM CDTSevere Thunderstorm WarningOUNBlaine, Major42 min
May 6, 3:10 PM CDTTornado WarningOUNCaddo, Grady35 min
May 6, 3:35 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma25 min
May 6, 3:43 PM CDTTornado WarningOUNGrady32 min
May 6, 3:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Major45 min
May 6, 4:03 PM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major27 min
May 6, 4:12 PM CDTTornado WarningOUNGrady33 min
May 6, 4:27 PM CDTTornado WarningOUNMajor33 min
May 6, 4:43 PM CDTTornado Warning EmergencyOUNGrady, McClain47 min
May 6, 4:48 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey42 min
May 6, 4:52 PM CDTTornado WarningOUNAlfalfa, Garfield, Major23 min
May 6, 5:15 PM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major30 min
May 6, 5:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 6, 5:24 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey51 min
May 6, 5:25 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOUNCleveland, Grady, McClain9 min
May 6, 5:29 PM CDTTornado WarningOUNCleveland, McClain31 min
May 6, 5:44 PM CDTTornado WarningOUNGarfield, Grant31 min
May 6, 5:55 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman50 min
May 6, 5:56 PM CDTTornado WarningOUNCleveland34 min
May 6, 6:04 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant41 min
May 6, 6:04 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman16 min
May 6, 6:06 PM CDTFlash Flood Warning EmergencyOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma15 hr
May 6, 6:09 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma51 min
May 6, 6:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 6, 6:13 PM CDTSevere Thunderstorm WarningOUNGrant32 min
May 6, 6:17 PM CDTTornado WarningOUNCleveland, Oklahoma28 min
May 6, 6:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major42 min
May 6, 6:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa24 min
May 6, 6:31 PM CDTTornado WarningOUNCaddo, Canadian, Grady29 min
May 6, 6:36 PM CDTTornado Warning Tornado observedOUNBlaine, Dewey, Major24 min
May 6, 6:39 PM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie20 min
May 6, 6:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant32 min
May 6, 6:48 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman29 min
May 6, 6:57 PM CDTTornado WarningOUNGrant33 min
May 6, 6:57 PM CDTTornado Warning Tornado observedOUNGrady33 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.